MathSciNet Relay Station
MathSciNet bibliographic data
MR1129433 58F11 (54C70 54H20 58F08 58F20)
Alsedà, Lluís; Mañosas, Francesc The monotonicity of the entropy for a family of degree one circle maps. Trans. Amer. Math. Soc. 334 (1992), no. 2, 651–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement